# SDR UPS00833565

- Difficulty date: July 21, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1744 LONG 15R UPPER AND LOWER FLANGES ARE CRACKED AT FASTENER HOLES.  REMOVED, FABRICATED, AND REPLACED LONGERON SECTION IAW SRM 53-2-2 FIG 10.
